Publications of A. Dua

Journal Article (6)

1.
Journal Article
Dua, A.; Vilgis, T. A.: Conformational transitions of polymers in critical binary fluids. Macromolecules 40 (18), pp. 6765 - 6769 (2007)
2.
Journal Article
Dua, A.; Vilgis, T. A.: Constrained dynamics of a polymer ring enclosing a constant area. Physical Review E 71 (2), 021801 (2005)
3.
Journal Article
Dua, A.; Vilgis, T. A.: Self-consistent variational theory for globules. EPL 71 (1), pp. 49 - 55 (2005)
4.
Journal Article
Dua, A.; Vilgis, T. A.: Semiflexible polymers in a random environment. The Journal of Chemical Physics 121 (11), pp. 5505 - 5513 (2004)
5.
Journal Article
Negadi, A.; Dua, A.; Vilgis, T. A.: Chains in critical fluids and nanopores. Macromolecular Theory and Simulations 13 (9), pp. 743 - 747 (2004)
6.
Journal Article
Dua, A.; Cherayil, B. J.: Polymer dynamics in linear mixed flow. The Journal of Chemical Physics 119 (11), pp. 5696 - 5700 (2003)
Go to Editor View